标题:The recursion operator method for generalized symmetries and Bäcklund transformations of the Burgers' equations
作者:Liu, Hanze ;Li, Jibin ;Liu, Lei
作者机构:[Liu, Hanze ] School of Mathematical Sciences, Liaocheng University, Liaocheng Shandong 252059, China;[Li, Jibin ] Department of Mathematics, Zhejiang 更多
通讯作者:Liu, H
来源:Journal of Applied Mathematics and Computing
出版年:2013
卷:42
期:1-2
页码:159-170
DOI:10.1007/s12190-012-0633-1
摘要:In this paper, the generalized symmetries of the second-order Burgers' equation are obtained through the symmetry transformation method. The Ba¨cklund transformations (BTs) of the two equations are constructed by the recursion operator method. Then, the infinite number of exact solutions to these equations are investigated in terms of the generalized symmetries and Ba¨cklund transformations. Furthermore, the Ba¨cklund transformations and conservation law of the general Burgers' equations are discussed. © 2012 Korean Society for Computational and Applied Mathematics.
收录类别:EI
资源类型:期刊论文
TOP